# SDR ASAA2024090252282

- Difficulty date: September 2, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 4,499 hours, 1,222 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Warning Message
- Condition: False Activation
- Location: Bypass Filter
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

#1 ENG FILTER BYPASS INFLIGHT, INFLIGHT SHUTDOWN. GROUNDED - YES. ACCOMPLISHED TSR 716465 UP TO STEP 7. FOUND MAGNETIC METAL MATERIAL IN THE SCAVENGE FILTER AND ON THE ODMS SENSOR. ODMS POD WAS USED AND THE SCAVENGE FILTER ROUTED TO AOG ENGINEERING FOR ANALYSIS. ALL SCAVENGE SCREENS WERE REMOVED AND FOUND NO DEBRIS. INSTALLED ALL SCAVENGE SCREENS AND SCAVENGE FILTERS IAW TSR. MAINTENANCE MESSAGE:79-42890 DESCENT, OIL FILTER IMPENDING BYPASS FAULT CODE: 79330251. REQUIRES TROUBLESHOOTING. COMPLETED 70 PERCENT RUN FOR 10 MINUTES INSPECTED ODMS AND SCAVENGE SCREENS, NO PARTICLES FOUND. INSTALLED ODMS REF AMM 79-21-12-400-801-G00 AND SCAVENGE SCREEN PLUGS REF AMM 79-21-04-400-801-G00. LEAK CHK GOOD. ACCOMPLISHED INFLIGHT WINDMILLING INSPECTION REF AMM 71-00-00-200-807-G00. TSR 716465 COMPLETE. FINDINGS REPORTED TO AOG ENGINEERING CONSULTED AND ADVISED RETURN TO SERVICE. REF LOGPAGE 60787795 FOR SIGNIFICANT EVENT PROCESS COMPLETED AND AIRCRAFT RETURN TO SERVICE AUTHORIZATION BY SEAMC.
